# SDR ASOA201711135213

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375071
- Condition: Corroded
- Location: Bs 861-961
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL NR 8 SEAT TRACK FROM BS 861 - 961 IS CORRODED. REMOVED AND REPLACED SEAT TRACK IAW EC/TC REO 670-53-00-343, REV K,  REO 670-53-00-343, REV M,  AMM 53-00-49-000-801-A17, AND 53-00-49-400-801-A17.
